# SDR AALA961862

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: 653954819
- Condition: Defective
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND AFT CARGO EMERGENCY LIGHT INOPERATIVE.  REPLACED AFT CARGO DOOR HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
